Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 95, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 5, 2007, 4:27 PM CDT for Brown County, Wisconsin. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2007, 4:27 PM CDT (21:27 UTC)
- Expired
- Jul 5, 2007, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Brown County, WI
The radar
The Green Bay radar (KGRB), 10 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:40 PM CDT | HAIL 0.88 | Suamico, WI | WITH SECOND STORM. FIRST STORM HIT SUAMICO AT 425 PM WITH SMALLER HAIL. |
| Jul 5, 4:46 PM CDT | HAIL 0.75 | Howard, WI | REPORTED BY WLUK-TV METEOROLOGIST. |
| Jul 5, 5:14 PM CDT | TSTM WND GST 60 | Ashwaubenon, WI | ESTIMATED WINDS OF 50 TO 60 MPH. VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 052127
SVRGRB
WIC009-052215-
/O.NEW.KGRB.SV.W.0095.070705T2127Z-070705T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT THU JUL 5 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 515 PM CDT
* AT 423 PM CDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND WINDS TO
60 MPH. ONE STORM WAS LOCATED 7 MILES NORTHWEST OF GREEN BAY...
AND MOVING SOUTHEAST AT 35 MPH. ANOTHER STORM WAS OVER THE
SOUTHEAST PART OF BROWN COUNTY.
* LOCATIONS IMPACTED INCLUDE...
GREEN BAY
DENMARK
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
LAT...LON 4468 8803 4463 8823 4425 8810 4434 8777
4454 8777
$$
JKL4 follow-up statements
000
WWUS53 KGRB 052133
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
432 PM CDT THU JUL 5 2007
WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
432 PM CDT THU JUL 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...
AT 429 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
STRONG WINDS. THE STRONGEST STORM OVER BROWN COUNTY WAS LOCATED
NEAR SUAMICO AND WAS MOVING SOUTHEAST AT 25 MPH.
AREAS THAT WILL BE AFFECTED INCLUDE GREEN BAY...DE PERE...ALLOUEZ...
NEW FRANKEN...BELLEVUE...AND DENMARK.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4468 8803 4463 8823 4425 8810 4434 8777
4454 8777
$$
JKL000
WWUS53 KGRB 052149
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT THU JUL 5 2007
WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
447 PM CDT THU JUL 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...
AT 446 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK THUNDERSTORMS OVER BROWN COUNTY PRODUCING PENNY SIZE HAIL AND
GUSTY WINDS. THE STRONGEST STORM WAS LOCATED NEAR HOWARD...JUST
NORTH OF DOWNTOWN GREEN BAY. THE STORMS WERE MOVING SOUTHEAST AT 25
MPH.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4464 8802 4463 8820 4425 8810 4434 8777
4453 8777
$$
JKL000
WWUS53 KGRB 052152
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT THU JUL 5 2007
WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
451 PM CDT THU JUL 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...
AT 450 PM...DOPPLER RADAR DETECTED A DEVELOPING SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL AND GUSTY WINDS. THIS STORM
WAS LOCATED NEAR GREENLEAF...OR ABOUT 15 MILES SOUTH OF GREEN
BAY...MOVING SOUTHEAST AT 20 MPH.
ANOTHER STORM CAPABLE OF PRODUCING HAIL AND GUSTY WINDS WAS LOCATED
NEAR DOWNTOWN GREEN BAY AND WAS MOVING SOUTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
LAT...LON 4464 8802 4463 8820 4425 8810 4434 8777
4453 8777
$$
JKL000
WWUS53 KGRB 052205
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT THU JUL 5 2007
WIC009-052215-
/O.CON.KGRB.SV.W.0095.000000T0000Z-070705T2215Z/
BROWN-
504 PM CDT THU JUL 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR BROWN COUNTY...
AT 501 PM...DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING PENNY SIZE HAIL AND GUSTY WINDS. ONE STORM WAS
LOCATED NEAR MORRISON...OR ABOUT 19 MILES SOUTH OF GREEN BAY.
ANOTHER STORM WAS LOCATED OVER THE CITY OF GREEN BAY. THE STORMS
WERE MOVING SOUTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
LAT...LON 4456 8798 4455 8814 4425 8809 4425 8789
4433 8788 4434 8777 4452 8784
$$
JKLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:45 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 5, 2:45 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT THU JUL 5 2007 .SHORT TERM...TONIGHT AND FRIDAY...FORECAST CONCERNS THIS PERIOD ONGOING CONVECTION. INSTABILITY AGAIN HIGH OVER NORTHEAST WI WITH MUCAPES ONCE AGAIN NEAR 1K. LOW LEVEL AND MID LAPSE RATES FAIRLY UNSTABLE WITH 5H TEMPS RELATIVELY COLD AT -14 TO -16C 90KT JET PUSHING INTO CENTRAL WI ATTM... PROVIDING SOME LIFT. AT THE SURFACE WEAK AREA OF CONVERGENCE SEEN IN WIND FIELD FROM STE TO IMT. STRONGEST STORMS LIKELY TO CONTINUE OVER FAR NORTHEAST EASTERN CWA WHERE LAKE BREEZE TO ADD TO SURFACE CONVERGENCE. EXPECT ACTIVITY TO DIMINISH EARLY THIS EVENING WITH SUPPORT FROM JET ENDING AND LOSS OF DAYTIME INSTABILITY. LIGHT WINDS OVERNIGHT AND LINGERING LOW LEVEL MOISTURE TO LEAD TO SOME PATCHY FOG. THINKING THAT COVERAGE WILL BE LIMITED SO WILL NOT ADD TO GRIDS. HIGH PRESSURE BUILDING IN ON FRIDAY WITH DRY DAY EXPECTED WITH TEMPS NEAR NORMAL LEVELS. .LONG TERM...FRI NGT THRU NXT THU. FAST ZONAL FLOW INITIALLY OVR THE NRN TIER OF STATES THIS WEEKEND WL GRADUALLY TRANSITION TO AN AMPLIFIED FLOW BY THE MIDDLE OF NXT WEEK AS AN UPR RDG BUILDS OVR THE WRN U.S. AND AN UPR TROF DVLPS OVR THE ERN THIRD OF THE COUNTRY. THE TRANSITION TO NW FLOW WL BRING A COUPLE OF CDFNTS THRU THE RGN AS WELL AS INTERMITTENT SHRTWVS. TIMING OF THESE FEATURES TO BE THE KEY FOR PCPN CHCS. LOW LVL FLOW OVR WI WL BEGIN TO BACK W-SW FRI NGT AS A SYSTEM RIDES EAST ACROSS THE CANADIAN PRARIE. A WRMFNT IS FCST TO LIFT NE ACROSS WI AS THE WNDS BACK...HOWEVER ANY PCPN FROM THIS FNT WL REMAIN TO OUR NORTH CLOSER TO THE BAROCLINIC ZN. WAA WL HELP KEEP TEMPS UP A BIT AND HAVE NUDGED READINGS UP A DEG OR TWO. NOT MUCH CHG EXPECTED HEADED INTO SAT AS THE WRMFNT REMAINS TO OUR NORTH AND A CDFNT MOVS ACROSS THE NRN PLAINS. PERSISTENT SW WNDS WL CONT TO USHER IN WARMER...MORE MOIST AIR INTO NE WI WITH MAX TEMPS WELL INTO THE 80S (EVEN NEAR LK MI). OTHER THAN RAISING TEMPS NEAR THE LAKE...OTHER TEMPS FROM PREV FCST LOOK GOOD. MAIN BAND OF WESTERLIES RUNNING ALONG THE INTERNATIONAL BORDER WL QUICKLY BRING THE CDFNT INTO THE WRN GREAT LKS RGN SAT NGT. BULK OF ANY PCPN PRETTY MUCH TIED ALONG/BEHIND THE FNT WHICH JUST MAKES IT INTO NW WI BY 12Z SUNDAY. PREFER TO KEEP A MINIMAL POP FOR FAR NRN WI VCNTY OF THE FNT...OTHERWISE DRY CONDITIONS ANTICIPATED. BROAD SW WNDS BRING A SURGE OF WARMTH SUNDAY WITH 8H TEMPS APPROACHING +22C AND DEW POINTS IN THE MID 60S. THIS WL LEAD TO A HOT AND HUMID DAY WITH HEAT INDICES APPROACHING 100 DEGS. THERE IS A POTENTIAL FOR RELIEF ESP ACROSS NRN WI AS THE CDFNT IS PROGGED TO SLOWLY SAG SOUTH DURING THE DAY. PLENTY OF INSTABILITY WL BE IN PLACE (CAPES PUSHING 3K J/KG/LIS DOWN TO -7) FOR THE FNT TO USE SO WL HAVE TO WATCH FOR SVR POTENTIAL (AND HVY RAINFALL) SUNDAY AFTERNOON. HAVE KEPT HIGHER POPS TO THE NORTH CLOSER TO THE FNT AND BETTER DYNAMICS. AS FOR TEMPS...LOWER TO MID 90S EXPECTED OVR CNTRL/E-CNTRL WI THUS HAVE TWEAKED READINGS DOWN A NOTCH FROM PREV FCST. CDFNT TO CONT ITS SLOW SWD MOVEMENT SUNDAY NGT AND RESIDE GENERALLY JUST TO OUR SOUTH ON MON. CANNOT RULE OUT A SFC WAVE OR SHRTWV MOVG ALONG/NEAR THE FNT ON MON...THEREFORE WL CONT TO RUN A CHC OF SHWRS/TSTMS WITH HIGHER POPS OVR SRN SECTIONS OF THE FCST AREA. COOLER TEMPS BEHIND THE CDFNT WITH READINGS CLOSE TO NORMAL. FNTL BNDRY TO STALL SOMEWHERE OVR SRN WI OR NRN IL MON NGT AS A NEW SYSTEM DVLPS OVR THE PLAINS. SOME CONVECTION FROM MON MAY BLEED OVR INTO MON NGT SO HAVE KEPT A CHC POP GOING FOR NOW. BY TUE...THIS SYSTEM (IN THE FORM OF AN UPR TROF/SFC LOW PRES/CDFNT) WL APPROACH THE RGN. MDLS ARE ALL OVR THE PLACE WITH THE TIMING OF THE SYSTEM WITH THE CDFNT RANGING THE ERN GREAT LKS TO THE UPR MIDWEST. AS THE MEAN FLOW IS UNDER AN AMPLIFICATION PROCESS...HAVE LEANED TOWARD THE SLOWER SOLN WHICH WOULD BRING A CHC OF PCPN TOWARD NE WI TUE AFTERNOON (AT THE EARLIEST). CHC OF SHWRS AND TSTMS WL THEN BE CARRIED FOR TUE NGT AND WED AS THE CDFNT PUSHES THRU THE RGN AND THEN SETTLES SOUTH BY WED EVENING. NW FLOW ALOFT IN FULL FORCE BY NXT THU WITH A RELATIVELY COOL AIRMASS ALOFT (8H TEMPS AROUND +8C). WHILE AN AFTERNOON INSTABILITY SHWR A DEFINITE POSSIBILITY...IT IS WAY TOO EARLY TO DETERMINE AREAL COVERAGE...IF ANY DVLP AT ALL. PREFER TO KEEP THU DRY FOR NOW UNTIL THE DEPTH OF THE COOL AIR CAN BE BETTER ANALYZED AND DEGREE OF INSTABILITY CAN BE DETERMINED. && .AVIATION...SCATTERED THUNDERSTORM ACTIVITY EXPECTED TO END BY 01Z... OTHERWISE VFR CIGS EXPECTED. PATCHY LIGHT FOG EXPECTED OVERNIGHT GIVEN LIGHT WINDS WITH VSBY DROPPING INTO MVFR RANGE. VFR CONDITIONS EXPECTED FRI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 5, 12:45 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1245 PM CDT THU JUL 5 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061745- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1245 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING NORTH AND EAST OF A LINE FROM RHINELANDER TO OSHKOSH. SCATTERED THUNDERSTORMS ARE EXPECTED WITH SOME OF THE STORMS POSSIBLY PRODUCING HAIL AROUND ONE INCH AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THERE IS SOME POSSIBILITY OF SEVERE THUNDERSTORMS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ521-522-541>543-564-061745- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1245 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND LIGHTNING THAT WOULD BE A HAZARD TO MARINERS THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THERE IS A CHANCE OF SEVERE THUNDERSTORMS SUNDAY NIGHT. IN ADDITION TO THE POSSIBILITY OF THUNDERSTORMS...SOUTH WINDS WILL INCREASE SATURDAY NIGHT AND SUNDAY AND COULD BE A HAZARD TO SMALL CRAFT. TE WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jul 5, 2:50 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL LITTLE STURGEON 44.84N 87.57W
07/05/2007 E0.50 INCH DOOR WI PUBLIC
MORE INTENSE PART OF STORM MOVED SOUTH OF LITTLE
STURGEON.
&&Local storm report, Jul 5, 3:10 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL BRUSSELS 44.73N 87.63W
07/05/2007 E0.88 INCH DOOR WI PUBLIC
ALSO STRONG WINDS AND POWER OUT. REPORT FROM CAMPGROUND
NEAR BRUSSELS.
&&Local storm report, Jul 5, 3:23 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL CASCO 44.56N 87.61W
07/05/2007 E0.75 INCH KEWAUNEE WI LAW ENFORCEMENT
&&Local storm report, Jul 5, 3:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL RIO CREEK 44.58N 87.53W
07/05/2007 E0.75 INCH KEWAUNEE WI PUBLIC
AT AIRPORT.
&&Local storm report, Jul 5, 3:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL LUXEMBURG 44.54N 87.69W
07/05/2007 E0.75 INCH KEWAUNEE WI TRAINED SPOTTER
&&Local storm report, Jul 5, 4:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 1 N NORMAN 44.37N 87.59W
07/05/2007 KEWAUNEE WI LAW ENFORCEMENT
TREES BLOWN DOWN.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:23 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 5, 1:26 PM CDT | Marine Weather Statement | GRB | 94 min | |
| Jul 5, 2:00 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 19 min |
| Jul 5, 2:02 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 5, 2:05 PM CDT | Severe Thunderstorm Warning | GRB | Door | 55 min |
| Jul 5, 2:58 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 47 min |
| Jul 5, 3:11 PM CDT | Marine Weather Statement | GRB | 94 min | |
| Jul 5, 3:40 PM CDT | Special Marine Warning | GRB | 95 min | |
| Jul 5, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 46 min |
| Jul 5, 5:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 46 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.